# SDR SWIA201126488

- Difficulty date: June 11, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 42,036 hours, 34,838 cycles
- System (JASC): 5240 · Service Doors
- Part: Bushing
- Condition: Worn
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR DIFFICULT TO OPEN.  (FLT 4704)  REPLACED HINGE FITTING BUSHINGS.
